MathSciNet Relay Station
MathSciNet bibliographic data
MR1323791 (96e:35052) 35J65 (58E05)
Schechter, Martin Superlinear elliptic boundary value problems. Manuscripta Math. 86 (1995), no. 3, 253–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement